Mathematische Annalen

, Volume 301, Issue 1, pp 677–698 | Cite as

Invariant two-forms for geodesic flows

  • Ursula Hamenstädt
Article

Mathematics Subject Classification (1991)

58F17 53 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B-F-L]
    Y. Benoist, P. Foulon, F. Labourie: Flots d'Anosov à distributions stable et instable différentiables, Journal AMS 4 (1992), 33–74.Google Scholar
  2. [B-C-G]
    G. Besson, G. Courtois, S. Gallot: Entropies et rigidités des espaces localement symétriques de courbure strictement négative. Preprint 1994Google Scholar
  3. [FK1]
    R. Feres, A. Katok: Invariant tensor fields of dynamical systems with pinched Lyapunov exponents and rigidity of geodesic flows. Erg. Th. & Dyn. Sys. 9 (1989), 427–432.Google Scholar
  4. [FK2]
    R. Feres, A. Katok: Anosov flows with smooth foliations and rigidity of geodesic flows in three-dimensional manifolds of negative curvature. Erg. Th & Dyn. Sys. 10 (1990), 657–670.Google Scholar
  5. [F]
    R. Feres: Geodesic flows on manifolds of negative curvature with smooth horospheric foliations. Erg. Th. & Dyn. Sys. 11 (1991), 653–686.Google Scholar
  6. [Fo1]
    P. Foulon: Geométrie des équations différentielles du second ordre. Ann. Inst. Henri Poincaré 45 (1986), 1–28.Google Scholar
  7. [Fo2]
    P. Foulon: Feuilletages des sphéres et dynamiques Nord-Sud. Preprint 1994.Google Scholar
  8. [H1]
    U. Hamenstädt: A geometric characterization of negatively curved locally symmetric spaces. J. Diff. Geo. 34 (1991), 193–221.Google Scholar
  9. [H2]
    U. Hamenstädt: Regularity of time preserving conjugacies for contact Anosov flows withC 1 Anosov splitting. Erg. Th. & Dyn. Sys. 13 (1993), 65–72.Google Scholar
  10. [H3]
    U. Hamenstädt: Anosov flows which are uniformly expanding at periodic points. Erg. Th. & Dyn. Sys. 14 (1994), 299–304Google Scholar
  11. [H4]
    U. Hamenstädt: Regularity at infinity of compact negatively curved manifolds, to appear in Erg. Th. & Dyn. Sys.Google Scholar
  12. [Hs]
    B. Hasselblatt: Regularity of the Anosov splitting and a new description of the Margulis measure, Ph. D. Thesis, California Institute of Technology (1989).Google Scholar
  13. [H-K]
    S. Hurder, A. Katok: Differentiability, rigidity and Godbillon-Vey classes for Anosov flows, Publ. Math. IHES 72 (1990), 5–61.Google Scholar
  14. [Kn1]
    M. Kanai: Geodesic flows on negatively curved manifolds with smooth stable and unstable foliations. Erg. Th. & Dyn. Sys. 8 (1988), 215–240.Google Scholar
  15. [Kn2]
    M. Kanai: Tensorial ergodicity of geodesic flows. In “Geometry and Analysis on Manifolds”, Springer Lecture Notes in Math. 1339 (1988), 142–157.Google Scholar
  16. [Kn3]
    M. Kanai: Differential geometric studies on dynamics of geodesic and frame flowsGoogle Scholar
  17. [K]
    A. Katok: Entropy and closed geodesics. Erg. Th. & Dyn. Sys. 2 (1982), 339–366.Google Scholar
  18. [L-Y]
    F. Ledrappier, L.S. Young: The metric entropy of diffeomorphisms. Ann. Math. 122 (1985), 509–539.Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Ursula Hamenstädt
    • 1
  1. 1.Mathematisches Institut der Universität BonnBonnGermany

Personalised recommendations